Thank you. I should have been more specific about absorption from the GI tract. My doctor keeps prescribing 50,000 units of Vitamin D a week for six weeks. Then test again and it is still low. Yet, when I decided to take a "sun bath" - 10 min, no sunscreen, exposing the torso and the thighs, after two weeks the level was high. This is when I went in search of absorbing Vitamin D taken as a supplement. Getting it from the skin is fine, at least for me. But it was on that link that drug interference was mentioned and it included Lipitor. I have been taking Vytorin and then switched to Simvastatin. They have done wonder to lower my cholesterol but Vitamin D level has been low. Until the recent "sun-bath."View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.